Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Harmonic bundles on noncompact curves


Author: Carlos T. Simpson
Journal: J. Amer. Math. Soc. 3 (1990), 713-770
MSC: Primary 58E20; Secondary 14C30, 14H60, 32G20
MathSciNet review: 1040197
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 58E20, 14C30, 14H60, 32G20

Retrieve articles in all journals with MSC: 58E20, 14C30, 14H60, 32G20


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1990-1040197-8
PII: S 0894-0347(1990)1040197-8
Article copyright: © Copyright 1990 American Mathematical Society